Stability of stochastic dynamic programming with variable discretization parameters
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 267-270 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Theorem of stability of stochastic dynamic programming method with variability parameters of discretization is proved.
Keywords: stochastic programming, dynamic programming, distribution resources, variability parameters of discretization, stability of method.
@article{VSGTU_2008_117_2_a31,
     author = {K. A. Drozdenko},
     title = {Stability of stochastic dynamic programming with variable discretization parameters},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {267--270},
     year = {2008},
     volume = {117},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a31/}
}
TY  - JOUR
AU  - K. A. Drozdenko
TI  - Stability of stochastic dynamic programming with variable discretization parameters
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2008
SP  - 267
EP  - 270
VL  - 117
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a31/
LA  - ru
ID  - VSGTU_2008_117_2_a31
ER  - 
%0 Journal Article
%A K. A. Drozdenko
%T Stability of stochastic dynamic programming with variable discretization parameters
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2008
%P 267-270
%V 117
%N 2
%U http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a31/
%G ru
%F VSGTU_2008_117_2_a31
K. A. Drozdenko. Stability of stochastic dynamic programming with variable discretization parameters. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 267-270. http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a31/

[1] Bellman R. I., Dinamicheskoe programmirovanie, per. s angl. I. V. Andreevoi, A. A. Korbuta, I. V. Romanovskogo, I. N. Sokolovoi; pod red. N. N. Vorobeva, Izd. in. lit., M., 1960, 144–152 | MR